# SDR DALA2025013000740

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,134 hours, 30,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 DTA MONITOR INSPECTION LOG REF ERA 623406-14 FUSELAGE / SECTION 46 / FRAME / STA 1400, S25L / CRACK. CORRECTIVE ACITON: REF ERA 623406-14. (0784878)
